MathSciNet Relay Station
MathSciNet bibliographic data
MR326740 (48 #5083) 57A20
Chapman, T. A. Cell-like mappings of Hilbert cube manifolds: applications to simple homotopy theory. Bull. Amer. Math. Soc. 79 (1973), 1286–1291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement